Cookies?
Library Header Image
LSE Research Online LSE Library Services

The measurement of distributional change: an axiomatic approach

Cowell, Frank (1985) The measurement of distributional change: an axiomatic approach. Review of Economic Studies, 52 (1). pp. 135-151. ISSN 0034-6527

Full text not available from this repository.

Item Type: Article
Official URL: http://www.jstor.org/journals/00346527.html
Additional Information: © 1985 The Review of Economic Studies Ltd.
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Research centres and groups > Centre for Analysis of Social Exclusion (CASE)
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Dec 2007
URL: http://eprints.lse.ac.uk/2994/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only